# SDR DALA2014102805788

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN THE AFT CARGO BAY BETWEEN FRAMES 62-63, STRINGER 38L.  REPLACED THE WEB  IAW SRM 51-72-11 AND DWG D53470320.
